# SDR DALA2025102007660

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT AFT CARGO DOOR FROM FR 61 TO FR 61A BETWEEN BEAM 4 AND BEAM 5 NEEDS RE-WORK.   COMPLIED WITH ERA 629697-14 REV 0. (1261636)
